# SDR DXTA200500933

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 2,090 hours, 1,209 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 606568
- Part serial: 0LT010824
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 2,090 hours, 1,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" ANTI-SKID OFF " LIGHT ILLUMINATED DURING TAXI OUT, PRESSED TO RESET AND APPROX 1 MIN LATER IT ILLUMINATED, CYCLED ANTI-SKID CB'S AND IT AGAIN ILLUMINATED AND CONTINUED TO CYCLE ON /OFF APPROX EVERY MIN.  REMOVED TRANSDUCER ON NR 4 WHEEL P/N: 606568 S/N: OLT01-0824 AND INSTALLED REPAIRED TRANSDUCER P/N: 606568 S/N: MAR02-0906.  OPS CHECK GOOD.
